MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 5 L

MEDACTA INTERNATIONAL SA GMK-PRIMARY FEMUR STD CEMENTED SIZE 5 L
Model Number 02.07.2005L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 091256: 16 items manufactured and released on 24-jun-2009.Expiration date: 2014-05-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.Additional item invovled in the event, batch review performed on (b)(6) 2020.Gmk-primary 02.07.1205l tibial tray fixed cemented size 5 l (k090988) lot.100385 lot 100385: 31 items manufactured and released on 05-may-2010.Expiration date: 2015-03-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.Gmk-primary 02.07.0510fuc tibial insert uc fixed size 5 / 10 mm (k090988) lot.091789 lot 091789: 24 items manufactured and released on 07-aug-2009.Expiration date: 2014-06-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event since 2016.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised femoral component, poly and tibial tray 9 years and 11 months after primary.The surgery was completed successfully.

Brand Name
GMK-PRIMARY FEMUR STD CEMENTED SIZE 5 L
Common Device Name
FEMUR STD CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10222797
Report Number3005180920-2020-00363
Device Sequence Number536101
Product Code JWH
UDI-Device Identifier07630030820236
UDI-Public07630030820236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number02.07.2005L
Device Catalogue Number02.07.2005L
Device Lot Number091256
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2020
Initial Report FDA Received Date07/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight98